- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2021 14 (3)
- Authors
- Hamoud, Ahmed A.
- Contact information
- Hamoud, Ahmed A.: Department of Mathematics Taiz University Taiz, Yemen; OCRID: 0000-0002-8877-7337
- Keywords
- Volterra–Fredholm integro-differential equation; Caputo sense; Gronwall–Bellman’s inequality; Banach contraction fixed point theorem
- Abstract
In this paper, we established some new results concerning the uniqueness and Ulam’s stability results of the solutions of iterative nonlinear Volterra-Fredholm integro-differential equations subject to the boundary conditions. The fractional derivatives are considered in the Caputo sense. These new results are obtained by applying the Gronwall–Bellman’s inequality and the Banach contraction fixed point theorem. An illustrative example is included to demonstrate the efficiency and reliability of our results
- Pages
- 313–325
- DOI
- 10.17516/1997-1397-2021-14-3-313-325
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/140051
Journal of Siberian Federal University. Mathematics & Physics / Uniqueness and Stability Results for Caputo Fractional Volterra-Fredholm Integro-Differential Equations
Full text (.pdf)